MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿ Coronary Dilatation Catheter; Catheters, Transluminal Coronary Angioplasty, Percutaneous

ABBOTT VASCULAR INC. NC TREK NEO¿ Coronary Dilatation Catheter; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number 1400200-12
Medical Device Problem Codes Material Separation (1562); Deformation Due to Compressive Stress (2889); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that when removing the 2.0x12mm nc trek neo balloon dilatation catheter (bdc) from the packaging, the coil dispenser was noted to be kinked.When the bdc was removed from the coil dispenser, the proximal shaft was kinked and then separated at the kinked location.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported complaints were confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported kink and kink in the coil could not be determined; however, the reported separation appears to be related to operational context.Potential factors that may contribute to kink damage to the balloon dilatation catheter (bdc) and dispenser coil include, but are not limited to, mishandling during manufacturing, during receiving/storage at the account, and/or handling during removal from packaging for preparation.A conclusive cause for the reported complaints could not be determined.Additionally, it is likely that the hypotube separated at the reported kink upon manipulation of the device during removal from the hoop/coil.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
NC TREK NEO¿ Coronary Dilatation Catheter
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
Abbott Vascular Costa Rica, Reg # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key24545301
Report Number2024168-2026-00942
Device Sequence Number20264945
Product Code LOX
UDI-Device Identifier08717648232305
UDI-Public(01)08717648232305(17)271231(10)50129G1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1400200-12
Device Catalogue Number1400200-12
Device Lot Number50129G1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/12/2026
09/24/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/14/2026
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown